# SDR RRXA98071

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: A4144710024
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS AIRSPEED IND WENT TO ZERO ON CLIMBOUT.  AFTER BEING AIRBORNE FOR 15 MINUTES A/S INDICATOR CAME UP TO 300 KTS AND REMAINED THERE.  DISCONNECTED ALL PITOT LINES FROM CAPT'S AIRSPEED IND, WATER TRAP, AND PITOT TUBE.  BLEW OUT PITOT LINES W/NITROGEN, REPLACED CAPT'S AIRSPEED IND, PITOT DRAIN AND PITOT TUBE.  PERFORMED PITOT/STATIC CHECK.  OPS AND LEAKS CHECKS GOOD, NO LEAKS NOTED IAW DC-8 MM CHAPT 34.  ALL TAPE REMOVED.
